# SDR 96ZZZX3033

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICIW
- Make and model: Doug DC-9-83
- Aircraft serial: 49785
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING PRE-FLIGHT, FOUND EGRESS LIGHTING INOPERATIVE FROM SEAT ROW 31 AND AFT.  FOUND BROKEN WIRE AND BROKEN LENS COVER.  REPLACED WIRING MODULE, MFG PN 0105606-003, AND TRACK TOP COVER, MFG PN 0105601-003PA7.  EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.  CHECK C-1 - 6-27-95 - MCI.
